# SDR USAASB01150

- Difficulty date: April 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYR - PILOT REPORTED THE EMERGENCY LIGHT OVER THE FORWARD ENTRY DOOR IS ILLUMINATED WHEN GROUND SERVICES POWER IS SELECTED WITH COCKPIT EMERGENCY LIGHT SWITCH OFF.  ALL OTHER EMERGENCY LIGHTS ARE OFF.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY OVER THE FORWARD ENTRY DOOR.  OPS CEHCK GOOD.  (M)
